Happi

What is Happi?

Happi Coat (法被, 半被) is a traditional Japanese straight-sleeved coat usually made of indigo or brown cotton and imprinted with a distinctive mon (crest). They are usually worn only to festivals. Originally, these represented the crest of a family, as happi were worn by house servants. Later, the coats commonly began to display the crests of shops and organisations. Firefighters in the past also used to wear happi; the symbol on their backs referred to the group with which they were associated. In English, "happi" is most often translated as "happi coat" or "happy coat".

Questions and answers on "Happi"

Hi Doctor, My husband is on Happi Tablet for 10 years. This tablet helps his symptoms of acidity and bad stomach but now it has led to vitamin...

doctor1 MD

Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I appreciate your concern regarding your husband. take ranitidine for...

Read Full Thread   Ask a Doctor Now

Hi recently i am feeling pain in heart , so i went to doctot they did endoscopy and confirmed its Hiatus Hernia . now am using Happi-D tablet in...

doctor1 MD

YOU ARE TAKING GOOD MEDICINE CONTINUE IT ,TAKE DIET STAPLE WITHOUT CHILLIES AND FRY IN SHORT AMOUNT IN REGULAR INTERVAL DONOT KEEP YOUR SELF HUNGRY...

Read Full Thread   Ask a Doctor Now

hello, my daughter is 17 and has a very bleak outlook on life, no self worth, low self esteem,very negative about her future, cant put things into...

doctor1 MD

Hi,

Thanks for writing to health care magic.

Your daughter may require the help of a psychiatrist. Please contact him. After a physical examination...

Read Full Thread   Ask a Doctor Now

Recent questions on  Happi

doctor1 MD

Hi Doctor, My husband is on Happi Tablet for 10 years. This tablet helps his symptoms of acidity and bad stomach but now it has led to vitamin...

doctor1 MD

hello, my daughter is 17 and has a very bleak outlook on life, no self worth, low self esteem,very negative about her future, cant put things into...

doctor1 MD

Hi recently i am feeling pain in heart , so i went to doctot they did endoscopy and confirmed its Hiatus Hernia . now am using Happi-D tablet in...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Disease & Conditions
Related Drugs/Medications
Related Treatment/Therapy